# SDR REXA2020070600581

- Difficulty date: June 1, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 32,548 hours, 30,172 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BA50933901
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT FWD LIGHT INOP.  FOUND EMERGENCY BATT CHARGER 2 W-BLOWN FUSE/RESISTOR. REMOVED AND REPLACED BATT CHARGER 2 P2LF IAW AMM 33-51-05.  OPS CHECK GOOD, OK FOR SVC.
